# SDR DU4R2006302

- Difficulty date: March 19, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1440-1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BS 1440 - 1510 RT.  REPAIRED CORRODED TRANSITION PANEL BY REMOVING AND REPLACING TRANSITION PANEL P/N 146N5391-110 IAW B757 SRM 51-40-05.
